MathSciNet Relay Station
MathSciNet bibliographic data
MR161158 47.40
Naĭmark, M. A. On commuting unitary operators in spaces with indefinite metric. Acta Sci. Math. (Szeged) 24 1963 177–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement